Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diabetic and advised to take viagra for erectile dysfunction. Suggest the exercises to get rid of sensitive glans problem

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6334 Questions
Question
HI I am 30 Yr old and facing problem of sensitive glans. I am diabetic and have erectile dysfunction for an about a year. I am married and planning to have a baby. My doctor suggested me the Viagra and similar tablets for my erectile dysfunction problem and now i am able to get an erection but now i am having an issue with sensitive galns and i am unable to ejaculate inside my wife. Can you please suggest some medicine or exercise to get rid of sensitive galns problem?
Posted Sun, 24 Nov 2013 in Diabetes
 
 
Answered by Dr. Indu Kumar 2 hours later
Brief Answer: You may need dose adjustment of viagra. Detailed Answer: Hello Thanks for writing to XXXXXXX You are only 30 years old and even if you have diabetes mellitus,it is too early for erectile dysfunction. You need complete checkup. You need investigations like routine hemogram,Lipid profile,doppler of penile vessels. Medicines should be started after screening of all conditions. Viagra causes delayed ejaculation so you may need dose adjustment.You should consult your doctor. If you other problems like obesity,alcohol consumption etc then you should get rid of it first.If you are obese then try to reduce your weight. Erectile dysfunction may also be due to psychological causes so it should be evaluated also. Get well soon Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor